# SDR TIP2004F00000

- Difficulty date: May 5, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: N637TW
- Make and model: Boeing 767-33AER
- Aircraft serial: 25403
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 7073761505101303
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN FLOORBEAM STA 1480, RBL 42, CORRODED.  CORROSION OUT OF LIMITS IAW B767 SRM REPAIR REQUIRED.  FLOORBEAM IS NEAR GALLEY AREA WHERE SPILLS OCCUR.  NEED TO MAKE SURE OF PROPER CIC APPLICATION.  AIRCRAFT WAS IN STORAGE FOR APPROX 2 YEARS.
